Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

On sturgeon tablets for ear fullness. Taking diovan and toprol for blood pressure. How safe is stugeron?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I am an eighty year old female I have ear fullness and giddyness two years back doctors treated me with stugeron tablets, and candibiottesse wic ear drops. I am taking Diovan 160mg, and Toprol for my blood pressure. Time to time, I take 1/2tabletofstugeron. How safe is stugeron? Can I use candibiotic eardrops as I have perforated ear drum?
Posted Thu, 31 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Vaibhav Gandhi 4 hours later
Brief Answer:
Stugeron is safe drug

Detailed Answer:

I have studied your case.

Sturgeon is a safe drug and you can take it, but also be aware of some of its side effects.
Drowsiness, Disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain,Headache,Dry mouth,Sweating,Weight gain (rarely with long-term use),Abnormal movements of the hands, legs, face, neck and tongue, eg tremor, twitching, rigidity (rarely with long-term use, mostly in elderly people - stop taking this medicine and consult your doctor if this occurs)Skin reactions (very rarely with long-term use)Jaundice (very rarely with long-term use)
It does not mean that you will experience that or any side effect.

As you have perforated ear drum you need to consult ENT surgeon for permanent solution like tympanoplasty.Antibiotic drops will only relieve from infection.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor